# SDR AALA202103229024

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 32,496 hours, 13,161 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR CATCHES THRESHOLD PLATE INFLIGHT, DOOR UNABLE TO BE OPENED FROM INSIDE. ADJUSTED FWD LAVATORY DOOR LATCH IAW AMM 20-50-11, OPS CHECK GOOD.
